# SDR GLBA20060954

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 22,905 hours, 29,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN - FLIGHT 5134 - ENROUTE FROM LBF TO DEN PILOTS REPORTED SMOKE/MIST IN THE CABIN AFTER DEPARTURE. MAINTENANCE TROUBLESHOT THE ISSUE AND FOUND NO SMOKE, HOWEVER, MIST WAS WAS REPORTED AND MAINTENANCE FOUND AN EXCESSIVE AMOUNT OF MOISTURE IN THE AIR CYCLE MACHINE. MAINTENANCE REMOVED MOISTURE PERFORMED A SYSTEM OPERATIONAL CHECK. REFERENCE 1900D MM 21-50. OPERATIONAL CHECK GOOD.
